MAUDE Adverse Event Report: COLOPLAST A/S SAFFRON FIXATION TOOL; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE

COLOPLAST A/S SAFFRON FIXATION TOOL; SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Catalog Number 520340
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Search for complaint trend against lot number.Search for associated nc and capas against lot number.
 
Event or Problem Description
According to the available information the surgeon complained about hands being too small to reach ssl and misfired multiple times into surrounding tissue.There was tissue in the anchors that pulled out.Tool eventually stopped firing at the same force and unable to penetrate ssl.It was noted there was an anchor retained in the tool.Another saffron was opened, and anchor was placed successfully into ssl on first try.

Brand Name
SAFFRON FIXATION TOOL
Common Device Name
SOFT-TISSUE/MESH ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18336655
Report Number2125050-2023-01604
Device Sequence Number8424576
Product Code PBQ
UDI-Device Identifier05708932757423
UDI-Public05708932757423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2026
Device Catalogue Number520340
Device Lot Number8814151_5203401400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2023
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown